# SDR SIMA20130517013

- Difficulty date: May 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,480 hours, 34,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE NR 1 EMERGENCY LIGHT CONNECTORS SP9019 AND SP9020 WITH WIRES EXPOSED.  ACFT REMOVED FROM SERVICE.  REPAIRED IAW SWPM 20-21-00. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
